Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Why didn't I get bleeding after taking several doses of mifepristone and misopristol for 2 days ?

hi doctor ...i m 19f n i m nearly 3weeks pregnant ..i m going through a medical abortion right now. i had mifepristone on 14th feb at around 1 pm..and 2tablets of misopristol on 15th feb at arnd 3pm... but nothing really happend except for a bit of a cramping.after 45 hrs i took 2more pills of miso but it has been 22hrs now, n seems like even it is not working for me...i got cramps for few hours but then even they vanished signs of bleeding till yet..wat do u advice me to do?? should i wait ,or take 2more pills of it ?? please help me out i m really very tensed??
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. It looks like MTP failure by pills. Get an ultrasound done immediately and if pregnancy is still there then you may need to check in with a gynecologist and get a D+C ( dilatation and curettage done). Pills should not be taken again without your gynecologist’s guidance. Hope it helps you. Regards.
Answered: Thu, 3 Mar 2011
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response
Hi Welcome to

You should expect to have vaginal bleeding or spotting for an average of 9 to 16 days. Up to 8 percent of all women may experience some bleeding for 30 days or more.

After Two weeks,visit the doctor to confirm that the abortion is complete. This will be done by Serum Beta HCG titers or urine pregancy test or Ultrasound of the Uterus.

Regards Dr. Jagdish
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor